Symplectic groupoids and generalized almost subtangent manifolds


Sahin F.

Turkish Journal of Mathematics, vol.39, no.2, pp.156-167, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.3906/mat-1305-67
  • Title of Journal : Turkish Journal of Mathematics
  • Page Numbers: pp.156-167

Abstract

We obtain equivalent assertions among the integrability conditions of generalized almost subtangent manifolds, the condition of compatibility of source and target maps of symplectic groupoids with symplectic form, and generalized subtangent maps.